Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Mar 26, 2021, 2:17 PM EDT for Greene County, Taliaferro County, Wilkes County, Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 26, 2021, 2:17 PM EDT (18:17 UTC)
- Expired
- Mar 26, 2021, 3:00 PM EDT
- In force
- 43 min
- Issued by
- NWS Atlanta, GA
- Wind
- 40
Counties Greene County, GA, Taliaferro County, GA, Wilkes County, GA
The radar
The Robins AFB radar (KJGX), 125 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.3 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 926 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- -57 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.2
The text
As transmitted.
931
WWUS82 KFFC 261817
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
217 PM EDT Fri Mar 26 2021
GAZ039-050-051-261900-
Taliaferro GA-Wilkes GA-Greene GA-
217 PM EDT Fri Mar 26 2021
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...SOUTHERN WILKES AND
NORTHEASTERN GREENE COUNTIES UNTIL 300 PM EDT...
At 217 PM EDT...a strong thunderstorm was over Siloam, or near
Greensboro...moving east at 55 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Washington, Greensboro, Crawfordville, Union Point, Woodville, White
Plains, Siloam, Sharon, Ficklin, Lundberg, Veazey, Robinson,
Metasville, Daniel Springs, Holliday Park, Aonia, Rocky Creek Fire
Dept., Lyneville, Raytown and Alexander Stephens Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3366 8251 3364 8256 3365 8258 3363 8258
3364 8259 3363 8262 3362 8262 3361 8265
3360 8265 3360 8267 3359 8270 3356 8272
3346 8314 3363 8321 3369 8300 3371 8299
3384 8258 3382 8260 3380 8258 3364 8248
TIME...MOT...LOC 1817Z 251DEG 49KT 3357 8309
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 26, 2:17 PM EDT, 0 minutes earlier.
Area forecast discussion, Mar 26, 2:17 PM EDT, 0 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 217 PM EDT Fri Mar 26 2021 ...Updated for 18z Aviation Discussion... .PREV DISCUSSION... /Issued 1147 AM EDT Fri Mar 26 2021/ UPDATE... The cold front that aided in last night's severe weather is draped across the CWA roughly along the I-85 corridor and is slowly progressing southeastward. A broken line of showers and storms is in progress just ahead of the front. A few storms have produced strong wind gusts, small hail, and locally heavy rainfall this morning. The SPC has a Marginal Risk for severe storms this afternoon and evening for the portion of the CWA along and south of a line from Columbus to Eatonton to Washington. Previous discussion below... SHORT TERM /Today through Saturday/... The cold front continues to sink southeastward through the forecast area as the short term begins. At the time of this writing, the frontal boundary is positioned roughly along the I-20 corridor, with showers and thunderstorms ongoing to the immediate south of the front. The large scale ascent ahead of the front is steadily weakening as the parent low pressure system quickly retreats northeastward into southeastern Canada. This line is finally moving into a somewhat less favorable environment for severe weather, with more stable air in place compared to several hours ago. Still, with 0-1 km shear values of 25-35 kts and 0-1 km storm relative helicity values of 200-300 m2/s2, the threat for severe thunderstorms cannot be ruled out in the early morning hours today. Severe thunderstorms that occur could produce damaging wind gusts and brief tornadoes are still possible. Because of this, a Tornado Watch remains in effect in our forecast area at this time stretching from Harris county to Madison county. The need to continue or expire this watch will be evaluated in the next couple of hours. Precipitation has mostly come to an end behind the cold front, with northwesterly low level flow and drier air setting up in that area. As a result, little to no precipitation is expected across that area during the daytime today. Low temperatures this morning are in the low 50s behind the cold front and will be in the mid to upper 60s ahead of the front. The Flash Flood Watch has been cancelled across far north Georgia. Some localized flash flooding and multiple instances of river flood warnings are ongoing across the far northern tier. Please continue to monitor these conditions and heed flash flood warnings and road closures. Likely PoPs will steadily spread southeastward into central Georgia during the daytime hours today. After sunrise, warming surface temperatures ahead of the front will create a corridor of instability across central Georgia, with MLCAPE values increasing to 1000-1500 J/kg. Low-level convergence ahead of the front will aid in thunderstorm development during the morning and afternoon hours. While dynamics along the front will continue to weaken as it sinks into central Georgia today, 0-1 km shear of 25-30 kts, deep layer bulk shear of 50-60 kts, and 0-1 km storm relative helicity values of 100-150 m2/s2 combined with moderate instability still warrants mention of a marginal risk of severe weather. Damaging wind gusts will be the primary threat with any severe thunderstorms that occur, a brief tornado cannot be ruled out. This evening, the front will finally weaken and stall across south-central Georgia, with only some scattered showers and thunderstorms lingering along the boundary. On Friday night through Saturday morning, the lingering frontal boundary will lift back to the north across the forecast area as a warm front, reinforcing a warm and humid airmass across the forecast area during the day on Saturday. Highs will reach into the 80s across the majority of the forecast area, with the exception of the far northern tier. The warm front will eventually setting up across far north Georgia after sunrise on Saturday, setting up high-end chance to likely PoPs across the northern third of the forecast area. Some embedded thunderstorm activity will also be possible in association with this precipitation, which could lead to instances of locally heavy rainfall. With very wet soils remaining across that area, that heavy rain could cause isolated flash flooding and quick responses to creeks, streams, and rivers. King LONG TERM /Saturday Night through Thursday/... A fast-moving trough and associated cold front is expected to cross the area Sunday with another round of showers and thunderstorms. Instability not overly impressive but forcing/ascent from the sfc to mid lvls definitely supports a risk of a few storms becoming strong to severe, especially across north GA where better low lvl shear should interact with synoptic- scale forcing. SPC day 3 "Slight Risk" across the north appears reasonable at this time. Cold front should clear the area by 12z/Monday with cooler and drier air expected for Monday into early Tuesday. By Monday night/Tuesday, wet weather could return as southern wave traversing the Gulf coast lifts across the SE region. 00z/26 ECMWF is the most aggressive with this wave and resultant precip. Airmass recovery not great with this system so severe threat appears rather low to non-existent at this time. A deeper trough is expected to cross the area towards the middle (Wed/Thurs) of the week which could bring another round of strong to severe storms to the area, followed by much cooler weather. DJN.83 && .AVIATION... 18Z Update... The line of SHRA/TSRA (associated with a slow-moving, if not stalling, front) is currently located from just south of CSG through MCN. As a result, CSG and MCN are hovering between MVFR and VFR cigs. Winds are variable (with an occasional north component) behind the front with speeds generally under 6 kts, and cigs are VFR. Have -SHRA prevailing at MCN and CSG with a TEMPO group at both sites for TSRA BR from 21z-01z. Cigs will drop to MVFR at KATL, other metro sites, and AHN around 07z-09z, with a period of IFR cigs possible around 13z-15z. For MCN and CSG, a period of IFR cigs will be possible starting around 05z-09z. //ATL Confidence...18Z Update... Medium to high confidence on all elements. Martin && .PRELIMINARY POINT TEMPS/POPS... Athens 76 58 80 64 / 40 20 40 30 Atlanta 73 61 80 64 / 20 20 30 30 Blairsville 72 50 70 59 / 5 30 70 70 Cartersville 74 55 79 61 / 5 30 50 50 Columbus 74 64 84 64 / 80 30 10 10 Gainesville 73 56 75 63 / 10 20 50 50 Macon 76 63 86 63 / 80 30 10 5 Rome 75 54 78 62 / 5 40 60 60 Peachtree City 73 60 82 63 / 30 20 30 20 Vidalia 85 66 89 66 / 30 20 10 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Martin LONG TERM....DJN.83 AVIATION...Martin
Hazardous weather outlook, Mar 26, 12:45 PM EDT, 1 hour 32 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1245 PM EDT Fri Mar 26 2021 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-271645- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1245 PM EDT Fri Mar 26 2021 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms will continue across portions of central and eastern Georgia today as the surface front continues to push southward through the forecast area. A few storms could be strong to severe, with damaging wind gusts as the primary threat. Previous heavy rainfall across north Georgia and continued runoff will allow river flooding to continue through tonight across far north Georgia. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Thunderstorms and periods of heavy rainfall are likely over portions of north and central Georgia on Saturday and Sunday, with a few strong to severe storms possible each day. Localized flash flooding is also possible across far north Georgia where the heaviest rain occurs. River flooding will also persist across portions of far north Georgia. There is also a chance of thunderstorms across portions of north and central Georgia on Wednesday and Wednesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather or damage reports from yesterday's severe weather event through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Mar 26, 11:09 AM EDT, 3 hours 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1109 AM EDT Fri Mar 26 2021
GAZ069-078>082-089>092-261600-
Schley GA-Chattahoochee GA-Harris GA-Taylor GA-Bibb GA-Marion GA-
Upson GA-Crawford GA-Talbot GA-Muscogee GA-
1109 AM EDT Fri Mar 26 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SCHLEY...
CHATTAHOOCHEE...SOUTHEASTERN HARRIS...TAYLOR...WESTERN BIBB...
MARION...SOUTHEASTERN UPSON...CRAWFORD...SOUTHERN TALBOT AND EASTERN
MUSCOGEE COUNTIES UNTIL NOON EDT...
At 1108 AM EDT...a line of strong thunderstorms extended from Wesley
Church to near Howard to near Oakland to near Eelbeck/West Fort
Benning to near Christopher to near Jamestown/south Fort
Benning, moving east at 35 mph.
HAZARD...Winds 40 to 50 mph, pea sized hail and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Buena Vista, Butler, Roberta, Talbotton, Cusseta, Reynolds, Junction
City, Geneva, North Fort Benning, Upatoi, Brantley, Juniper, Rupert,
Jamestown/south Fort Benning, Baughville, Oakland, Manta, Zellobee,
Howard and Tazewell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3225 8492 3226 8490 3226 8489 3231 8495
3237 8488 3266 8474 3285 8396 3285 8390
3288 8383 3265 8387 3253 8412 3246 8420
3237 8426 3224 8454
TIME...MOT...LOC 1508Z 258DEG 31KT 3266 8432 3258 8433 3246 8459 3242
8469 3237 8473 3230 8487
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Mar 26, 11:53 AM EDT, 2 hours 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1153 AM EDT Fri Mar 26 2021
GAZ069-080>083-091>095-261630-
Macon GA-Schley GA-Peach GA-Taylor GA-Bibb GA-Marion GA-Upson GA-
Houston GA-Crawford GA-Twiggs GA-
1153 AM EDT Fri Mar 26 2021
...SIGNIFICANT WEATHER ADVISORY FOR MACON...SCHLEY...PEACH...
TAYLOR...BIBB...NORTHEASTERN MARION...SOUTHEASTERN UPSON...NORTHERN
HOUSTON...CRAWFORD AND NORTHWESTERN TWIGGS COUNTIES UNTIL 1230 PM
EDT...
At 1152 AM EDT...a line of strong thunderstorms extended from
Roberta to Reynolds to near Rupert to Buena Vista, moving east at 45
mph.
HAZARD...Winds 40 to 50 mph, pea sized hail and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Macon, Perry, Fort Valley, Buena Vista, Butler, Oglethorpe, Roberta,
Warner Robins, Centerville, Byron, Montezuma, Marshallville,
Reynolds, Ideal, Payne, Robins Air Force Base, Payne City, Wesleyan,
Howard and Skipperton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3230 8457 3273 8430 3290 8366 3289 8366
3289 8360 3287 8358 3288 8357 3284 8352
3290 8341 3289 8340 3268 8347 3254 8365
3226 8409
TIME...MOT...LOC 1552Z 252DEG 38KT 3276 8397 3257 8408 3243 8422 3233
8452
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Mar 26, 12:28 PM EDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1228 PM EDT Fri Mar 26 2021
GAZ074-081>085-093>097-107-109-261715-
Peach GA-Washington GA-Dodge GA-Twiggs GA-Pulaski GA-Macon GA-
Wilkinson GA-Bibb GA-Johnson GA-Houston GA-Crawford GA-Laurens GA-
Bleckley GA-
1228 PM EDT Fri Mar 26 2021
...SIGNIFICANT WEATHER ADVISORY FOR PEACH...SOUTHWESTERN
WASHINGTON...NORTHWESTERN DODGE...TWIGGS...NORTHWESTERN PULASKI...
NORTHEASTERN MACON...WILKINSON...BIBB...NORTHWESTERN JOHNSON...
HOUSTON...SOUTHEASTERN CRAWFORD...NORTHWESTERN LAURENS AND BLECKLEY
COUNTIES UNTIL 115 PM EDT...
At 1227 PM EDT...National Weather Service doppler radar indicated a
line of strong thunderstorms extending from Griswoldville to
Lakewood to Perry to near Winchester, moving east at 55 mph.
HAZARD...40 to 50 mph wind and increased chance of a brief
tornado.
IMPACT...While winds should result in minor damage to tree limbs
and blowing around of light, unsecured objects, the
leading edge of this line of storms has also exhibited
areas of localized rotation. A brief tornado could
quickly form. Heavy rain may cause temporary street
flooding especially in poor drainage areas.
Some locations in the path of these storms include
Macon, Perry, Fort Valley, Sandersville, Cochran, Jeffersonville,
Irwinton, Warner Robins, Centerville, Byron, Gordon, Tennille,
Marshallville, Ivey, McIntyre, Dudley, Toomsboro, Oconee, Danville
and Payne.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3247 8401 3264 8395 3291 8369 3284 8352
3293 8336 3296 8269 3262 8298 3250 8301
3235 8325 3233 8410
TIME...MOT...LOC 1627Z 264DEG 48KT 3285 8347 3257 8372 3246 8373 3238
8394
WIND...50MPHSpecial weather statement, Mar 26, 1:14 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
114 PM EDT Fri Mar 26 2021
GAZ074-083-084-093-095>097-261745-
Macon GA-Wilkinson GA-Washington GA-Houston GA-Laurens GA-
Bleckley GA-Twiggs GA-
114 PM EDT Fri Mar 26 2021
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MACON...WILKINSON...
SOUTHWESTERN WASHINGTON...HOUSTON...NORTHWESTERN LAURENS...BLECKLEY
AND TWIGGS COUNTIES UNTIL 145 PM EDT...
At 113 PM EDT...a strong thunderstorm was over Elberta, or 13 miles
south of Macon...moving east at 20 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Perry, Cochran, Jeffersonville, Irwinton, Warner Robins, Centerville,
Gordon, McIntyre, Dexter, Dudley, Toomsboro, Oconee, Danville,
Montrose, Allentown, Robins Air Force Base, Marion, Hayneville,
Houston Lake and District Path.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3232 8389 3245 8383 3245 8380 3251 8379
3253 8375 3252 8372 3265 8373 3269 8370
3266 8360 3274 8360 3281 8349 3284 8350
3296 8293 3238 8305 3238 8311 3245 8318
3236 8328 3235 8344 3240 8352 3234 8357
TIME...MOT...LOC 1713Z 260DEG 19KT 3263 8360
WIND...40MPHSpecial weather statement, Mar 26, 1:40 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
140 PM EDT Fri Mar 26 2021
GAZ039-050-051-062-261815-
Taliaferro GA-Wilkes GA-Warren GA-Greene GA-
140 PM EDT Fri Mar 26 2021
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...SOUTHWESTERN
WILKES...NORTHWESTERN WARREN AND GREENE COUNTIES UNTIL 215 PM EDT...
At 140 PM EDT...a strong thunderstorm was near Parks Mill, or near
Greensboro...moving east at 50 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Washington, Greensboro, Crawfordville, Union Point, White Plains,
Siloam, Sharon, Reynolds at Lake Oconee, Ficklin, Cadley, Lundberg,
Veazey, Robinson, Daniel Springs, Barnett, Carey, Lyneville, Raytown,
Alexander Stephens Park and Sandy Cross.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3345 8299 3347 8301 3344 8305 3340 8324
3342 8324 3344 8326 3345 8326 3347 8328
3351 8328 3354 8327 3354 8329 3357 8332
3377 8276 3352 8265
TIME...MOT...LOC 1740Z 251DEG 44KT 3350 8324
WIND...40MPHSpecial weather statement, Mar 26, 2:17 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
217 PM EDT Fri Mar 26 2021
GAZ039-050-051-261900-
Taliaferro GA-Wilkes GA-Greene GA-
217 PM EDT Fri Mar 26 2021
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...SOUTHERN WILKES AND
NORTHEASTERN GREENE COUNTIES UNTIL 300 PM EDT...
At 217 PM EDT...a strong thunderstorm was over Siloam, or near
Greensboro...moving east at 55 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Washington, Greensboro, Crawfordville, Union Point, Woodville, White
Plains, Siloam, Sharon, Ficklin, Lundberg, Veazey, Robinson,
Metasville, Daniel Springs, Holliday Park, Aonia, Rocky Creek Fire
Dept., Lyneville, Raytown and Alexander Stephens Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3366 8251 3364 8256 3365 8258 3363 8258
3364 8259 3363 8262 3362 8262 3361 8265
3360 8265 3360 8267 3359 8270 3356 8272
3346 8314 3363 8321 3369 8300 3371 8299
3384 8258 3382 8260 3380 8258 3364 8248
TIME...MOT...LOC 1817Z 251DEG 49KT 3357 8309
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 8:32 PM EDT | Special Weather Statement | FFC | Paulding, Polk | 28 min |
| Mar 25, 8:40 PM EDT | River Flood Warning | FFC | Gilmer | 9 hr |
| Mar 25, 8:49 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Haralson, Paulding, Polk | 41 min |
| Mar 25, 8:53 PM EDT | River Flood Warning | FFC | Gilmer | 9 hr |
| Mar 25, 9:05 PM EDT | Flash Flood Warning | FFC | Bartow, Cherokee, Dawson, Gilmer, Gordon, Pickens | 6 hr |
| Mar 25, 9:11 PM EDT | River Flood Warning | FFC | Gilmer, Pickens | 8 hr |
| Mar 25, 9:18 PM EDT | River Flood Warning | FFC | Floyd | 6 hr |
| Mar 25, 9:25 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Forsyth, Fulton | 38 min |
| Mar 25, 9:42 PM EDT | River Flood Warning | FFC | Gordon, Murray, Whitfield | 4 days |
| Mar 25, 9:42 PM EDT | River Flood Warning | FFC | Floyd, Gordon | 5 days |
| Mar 25, 9:42 PM EDT | River Flood Warning | FFC | Floyd | 59 hr |
| Mar 25, 9:48 PM EDT | Special Weather Statement | FFC | Banks | 27 min |
| Mar 25, 9:54 PM EDT | River Flood Warning | FFC | Murray | 16 hr |
| Mar 25, 9:59 PM EDT | River Flood Warning | FFC | Towns | 7 hr |
| Mar 25, 10:02 PM EDT | Special Weather Statement | FFC | Forsyth, Hall | 28 min |
| Mar 25, 10:03 PM EDT | River Flood Warning | FFC | Gordon | 10 days |
| Mar 25, 10:15 PM EDT | River Flood Warning | FFC | Gilmer | 3 hr |
| Mar 25, 10:28 PM EDT | Special Weather Statement | FFC | Banks | 32 min |
| Mar 25, 10:34 PM EDT | River Flood Warning | FFC | Union | 21 days |
| Mar 25, 10:36 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Walker, Whitfield | 24 min |
| Mar 25, 10:38 PM EDT | River Flood Warning | FFC | Union | 9 hr |
| Mar 25, 11:13 PM EDT | Tornado Warning | FFC | Heard | 47 min |
| Mar 25, 11:28 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 34 hr |
| Mar 25, 11:36 PM EDT | River Flood Warning | FFC | Floyd | 9 days |
| Mar 25, 11:40 PM EDT | Special Weather Statement | FFC | Bartow | 35 min |
| Mar 25, 11:43 PM EDT | Tornado Warning | FFC | Coweta, Heard | 32 min |
| Mar 25, 11:44 PM EDT | Special Weather Statement | FFC | Murray | 16 min |
| Mar 25, 11:50 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee | 25 min |
| Mar 26, 12:10 AM EDT | Tornado Warning | FFC | Clayton, Coweta, Fayette, Fulton | 35 min |
| Mar 26, 12:14 AM EDT | Tornado Warning | FFC | Coweta | 9 min |
| Mar 26, 12:29 AM EDT | Special Weather Statement | FFC | Pickens | 31 min |
| Mar 26, 12:57 AM EDT | River Flood Warning | FFC | Towns | 21 days |
| Mar 26, 1:04 AM EDT | Special Weather Statement | FFC | Walton | 26 min |
| Mar 26, 1:06 AM EDT | Flash Flood Warning | FFC | Dawson, Lumpkin, White | 5 hr |
| Mar 26, 1:14 AM EDT | River Flood Warning | FFC | Murray, Whitfield | 39 hr |
| Mar 26, 1:25 AM EDT | River Flood Warning | FFC | Floyd | 32 hr |
| Mar 26, 1:45 AM EDT | Special Weather Statement | FFC | Carroll | 30 min |
| Mar 26, 2:01 AM EDT | Special Weather Statement | FFC | Barrow | 29 min |
| Mar 26, 2:07 AM EDT | River Flood Warning | FFC | Forsyth | 8 hr |
| Mar 26, 2:17 AM EDT | River Flood Warning | FFC | Bartow | 7 hr |
| Mar 26, 2:23 AM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 37 min |
| Mar 26, 2:26 AM EDT | Special Weather Statement | FFC | Jackson, Madison | 34 min |
| Mar 26, 2:38 AM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 37 min |
| Mar 26, 2:58 AM EDT | Special Weather Statement | FFC | Walton | 32 min |
| Mar 26, 3:09 AM EDT | River Flood Warning | FFC | White | 2 hr |
| Mar 26, 4:06 AM EDT | Special Weather Statement | FFC | Madison | 9 min |
| Mar 26, 4:33 AM EDT | River Flood Warning | FFC | Catoosa | 15 hr |
| Mar 26, 5:17 AM EDT | River Flood Warning | FFC | Gilmer, Pickens | 21 days |
| Mar 26, 5:42 AM EDT | River Flood Warning | FFC | Gilmer | 3 hr |
| Mar 26, 5:58 AM EDT | Special Weather Statement | FFC | Spalding | 32 min |
| Mar 26, 6:07 AM EDT | Special Weather Statement | FFC | Wilkes | 8 min |
| Mar 26, 6:41 AM EDT | Special Weather Statement | FFC | Butts, Jasper | 34 min |
| Mar 26, 7:38 AM EDT | Special Weather Statement | FFC | Jasper, Putnam, Taliaferro | 37 min |
| Mar 26, 8:07 AM EDT | River Flood Warning | FFC | Cherokee | 25 hr |
| Mar 26, 8:16 AM EDT | River Flood Warning | FFC | Gordon | 19 hr |
| Mar 26, 8:36 AM EDT | River Flood Warning | FFC | Floyd | 5 hr |
| Mar 26, 10:21 AM EDT | Special Weather Statement | FFC | Glascock, Washington | 39 min |
| Mar 26, 10:24 AM EDT | River Flood Warning | FFC | Floyd | 23 hr |
| Mar 26, 10:27 AM EDT | River Flood Warning | FFC | Gordon | 37 hr |
| Mar 26, 10:45 AM EDT | River Flood Warning | FFC | Dawson, Forsyth | 13 hr |
| Mar 26, 11:05 AM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 40 min |
| Mar 26, 11:09 AM EDT | Special Weather Statement | FFC | Chattahoochee, Crawford, Marion, Talbot, Taylor | 51 min |
| Mar 26, 11:18 AM EDT | River Flood Warning | FFC | Cherokee | 16 hr |
| Mar 26, 11:23 AM EDT | River Flood Warning | FFC | Gordon | 44 hr |
| Mar 26, 11:23 AM EDT | River Flood Warning | FFC | Dawson | 10 hr |
| Mar 26, 11:48 AM EDT | River Flood Warning | FFC | Dawson | 9 hr |
| Mar 26, 11:53 AM EDT | Special Weather Statement | FFC | Bibb, Crawford, Macon, Marion, Peach, Taylor | 37 min |
| Mar 26, 12:01 PM EDT | River Flood Warning | FFC | Floyd | 38 hr |
| Mar 26, 12:28 PM EDT | Special Weather Statement | FFC | Bibb, Bleckley, Houston, Macon, Peach, Twiggs and 1 more | 47 min |
| Mar 26, 1:14 PM EDT | Special Weather Statement | FFC | Bleckley, Houston, Twiggs, Wilkinson | 31 min |
| Mar 26, 1:40 PM EDT | Special Weather Statement | FFC | Greene, Taliaferro | 35 min |
| Mar 26, 2:40 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 21 min |
| Mar 26, 4:31 PM EDT | River Flood Warning | FFC | Dawson, Forsyth | 14 hr |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.